# SDR P5CA2017070700221

- Difficulty date: July 7, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,228 hours, 19,712 cycles
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Part number: 586557331
- Condition: Malfunctioned
- Location: Apu Fire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLT EICAS MESSAGE.  APU BLT DISCHARGE INDICATION.  REMOVED AND REPLACED THE APU BOTTLE ARM LIGHT ASSY. OP CHECKED OK.  REMOVED CIRCUIT BREAKER COLLAR FROM APU REMOTE FIRE INDICATION IAW 26-22-21.
